# SDR SWIA201333445

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 37,540 hours, 54,668 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT MAIN GEAR DID NOT RETRACT AFTER TAKEOFF.  (FLT 5377)  REPLACED RT MLG FORWARD I/B GEAR DOOR OFF SUPPORT HINGE IAW AMM PERFORMED GEAR SWINGS, OPS CHECK GOOD.
